# SDR SWAA970997

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING A  REMOVED SLIDE PACK OFF A/C 336 DURING A SCHEDULED CHECK, FOUND A BROKEN WIRE AT TRANSITION HOUSING ON EMERGENCY LIGHTING LIGHT STRIP.  REPAIRED PER BOEING M/M.
